# SDR 13552N122707

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 17,623 hours
- Engine: Cont TSIO520VB
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Aileron
- Part time: 17,623 hours
- Component: Aileron
- Component part number: 5124000103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, CREW NOTICED DEBONDING HAD TAKEN PLACE ON RT AILERON UPPER IB SKIN. THE DISPLACEMENT OF SKIN DID NOT AFFECT THE FLIGHT CHARACTERISTICS OF THE AIRCRAFT AS NOTED BY THE CREW.  MX REMOVED AND REPLACED AILERON, DISPENSED AILERON FOR REPAIR.
